# SDR CA990308012

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser
- Part number: 3023779
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN HSI, A DIFFUSER TUBE WAS FOUND BROKEN.  THE ENGINE WAS SENT FOR REPAIR.
